# SDR CA051129012

- Difficulty date: November 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE ENGINE FLAMED OUT.  THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  P&WC WILL INVESTIGATE THE INCIDENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
